# SDR UIEA2020090101894

- Difficulty date: August 30, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 91,638 hours, 15,849 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

APU FIRE IN CRUISE AT FL 400( INSP APU COMPARTMENT NO EVIDENCE OF FIRE, FOUND DEFECTIVE HARNESS, PERFORMED APU FIRE INSP PER AMM 49-11-00-208-029. DEACTIVATED APU & FIRE DETECTION SYSTEM / EXTINGUISHING SYSTEM PER DDG & EO4426A077. )
